# SDR AWXA200600391

- Difficulty date: January 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945272
- Part serial: 328
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED 2 CRACKS, .5 INCHES IN LENGTH EACH, ON THE L1 DOOR FRAME ADJACENT TO THE 7TH FROM THE TOP AFT STOP FITTING AND ON THE INTERIOR SKIN AT THE AFT SIDE DOOR STOP PIN CUTOUTS AT BS 347.30 AND WL 246.  MAINTENANCE TRIMMED OUT CRACKS IN DOOR FRAME FLANGE IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) NR 03-5210-06038-SS1.  FABRICATED DOUBLER, TRIPLER AND 4 SKIN FILLERS IAW AWA ER 03-5210-06038-SS1.  INSTALLED FABRICATED REPAIR PARTS ON THE L1 DOOR FRAME ADJACENT TO THE 7TH FROM THE TOP AFT STOP FITTING AND ON THE INTERIOR SKIN AT THE AFT SIDE DOOR STOP PIN CUTOUTS AT BS 347.30 AND WL 246 IAW AWA ER NR 03-5210-06038-SS1.
